Ansatte ved Institut for Matematiske Fag – Københavns Universitet

Resize Print Bookmark and Share

Institut for Matematiske Fag > Ansatte > Uffe Haagerup

Publications 2005 - 2009

  1. U. Haagerup and S. Thorbjørnsen, A new application of random matrices: Ext(C*red(F2)) is not a group, Annals Math. 162, 711-775 (2005). PostScript file (754 kb) and PDF file (510 kb) available.

  2. U. Haagerup, H. Schultz and S. Thorbjørnsen, A Random Matrix Approach to the Lack of Projections in C*red(F2)), Advances in Mathematics 204 (2006), 1-83. (2006). PDF file (547 kb) available.

  3. U. Haagerup, R.V. Kadison and G.K. Pedersen, Means of Unitary Operators, Revisited, Math. Scand. 100, 193-197 (2007).

  4. U. Haagerup, H. Schultz, Brown Measures of Unbounded Operators Affiliated with a Finite von Neumann Algebra, Math. Scand. 100, 209-263 (2007). PDF file (333 kb) available.

  5. U. Haagerup and M. Musat, On the best constants in noncommutative Khintchine-type inequalities, preprint (30 pp.), Journ. Funct. Analysis 250, 588-624, (2007). PDF file (334 kb) available.

  6. U. Haagerup and M. Musat, The Effros-Ruan conjecture for bilinear forms on C*-algebras, Inventiones Math. 174, 139-163 (2008). PDF file (361 kb) available.

  7. U. Haagerup, H. Schultz, Invariant Subspaces for Operators in a General II1-factor, Publ. Inst. Hautes. Études Sci. 109, 19-111 (2009). PDF file (509 kb) available.

  8. U. Haagerup and M. Musat, Classification of hyperfinite factors up to completely bounded isomorphism of their preduals, J. Reine Angew. Math. 630, 141-176. (2009). PDF file (334 kb) available.